# SDR USAA2011070800005

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 63,729 hours, 40,062 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANT'S REPORTED A STRONG HOT ELECTRICAL SMELL IN AFT CABIN DURING FLIGHT.  GALLEY POWER TURNED OFF AND FLIGHT ATTENDANT REPORTED SMELL WENT AWAY (NO SMOKE).  IN-FLIGHT ONLY, NOT ON GROUND.  QRH PROCEDURES APPLIED.  FLIGHT CONTINUED AND LANDED AT CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE INVESTIGATED POSSIBLE ELECTRICAL ODOR IN AFT GALLEY.  NO DISCREPANCIES NOTED.  COFFEEMAKERS OPERATE NORMAL.  AIRCRAFT OK FOR SERVICE.
